# SDR SWIA2018052244701

- Difficulty date: April 26, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 34,796 hours, 29,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 755
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON THE LOWER FUSELAGE SKIN AT BS 755, STRINGER 27.   CUT OUT THE DAMAGE, FABRICATED A DOUBLER REPAIR  AND INSTALLED IAW REO.
